# SDR ABXA9701400

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 5910142505
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD LOWER CARGO DOOR JAMB WEB CRACKED AT STA 366 LONGERON 28 RIGHT AND 27 RIGHT.  REPLACED DOOR JAMB WEB P/N 5910142505 IAW DC-9 SRM 51-30-2 AND 51-30-5.
